# SDR SWIA200719539

- Difficulty date: May 2, 2007
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 11,414 hours, 9,228 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2872 - FIRST OFFICERS WINDSHIELD IS SHATTERED.  REPLACED FIRST OFFICERS WINDSHIELD IAW CRJ MM 56-11-01, P/N NP-134321-14, S/N OFF 03140R4596.
